Transitive closures of binary relations. I
Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 1, pp. 55-69
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2007_48_1_a4,
author = {Fla\v{s}ka, V\'aclav and Je\v{z}ek, Jaroslav and Kepka, Tom\'a\v{s} and Kortelainen, Juha},
title = {Transitive closures of binary relations. {I}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {55--69},
year = {2007},
volume = {48},
number = {1},
mrnumber = {2517929},
zbl = {1158.06301},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2007_48_1_a4/}
}
TY - JOUR AU - Flaška, Václav AU - Ježek, Jaroslav AU - Kepka, Tomáš AU - Kortelainen, Juha TI - Transitive closures of binary relations. I JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2007 SP - 55 EP - 69 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_2007_48_1_a4/ LA - en ID - AUCMP_2007_48_1_a4 ER -
%0 Journal Article %A Flaška, Václav %A Ježek, Jaroslav %A Kepka, Tomáš %A Kortelainen, Juha %T Transitive closures of binary relations. I %J Acta Universitatis Carolinae. Mathematica et Physica %D 2007 %P 55-69 %V 48 %N 1 %U http://geodesic.mathdoc.fr/item/AUCMP_2007_48_1_a4/ %G en %F AUCMP_2007_48_1_a4
Flaška, Václav; Ježek, Jaroslav; Kepka, Tomáš; Kortelainen, Juha. Transitive closures of binary relations. I. Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 1, pp. 55-69. http://geodesic.mathdoc.fr/item/AUCMP_2007_48_1_a4/